# SDR REXA2018013100074

- Difficulty date: January 31, 2018
- Submitted: January 31, 2018
- Operation: Air carrier
- Aircraft: N8972D
- Make and model: Cndair CL6002B19
- Aircraft serial: 7972
- Aircraft time: 26,610 hours, 24,271 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Pbe
- Part number: MR10047N
- Condition: Defective
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT PBE HAS LOST ITS VACUUM.  REMOVED AND REPLACED AFT PBE IAW 35-31-06.
